# SDR SWAA042257

- Difficulty date: August 8, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 69,984 hours, 60,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT CABIN EEPLS INOP.  REMOVED AND REPLACED AFT EEPLS ASSEMBLY PER MM.
